Spatiotemporal stability of one-way open coupled nonlinear systems

Keiji Konishi, Hideki Kokame, Kentaro Hirata

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

The present paper investigates the spatiotemporal stability of homogeneous solutions in one-way open coupled nonlinear systems. We show that the [Formula Presented] norm concept, which has been used as an important index in the field of robust control theory, allows us to grasp the mechanism of spatial instability in coupled systems. Spatial instability occurs only when the [Formula Presented] norm of the transfer function of each site is greater than 1. It is shown that numerical simulations for one-way open coupled double scroll circuits are in good agreement with our theoretical results.

Original languageEnglish
Pages (from-to)6383-6387
Number of pages5
JournalPhysical Review E - Statistical Physics, Plasmas, Fluids, and Related Interdisciplinary Topics
Volume62
Issue number5
DOIs
Publication statusPublished - Jan 1 2000
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Statistics and Probability
  • Condensed Matter Physics

Fingerprint Dive into the research topics of 'Spatiotemporal stability of one-way open coupled nonlinear systems'. Together they form a unique fingerprint.

  • Cite this